# SDR PLGA980729A

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348BE
- Make and model: Saab 340B
- Aircraft serial: 340B190
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Sensor
- Part number: 51533172
- Condition: Malfunctioned
- Location: Rt Nacelle
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

MNT - FLT 4400 - WHILE IN FLIGHT, THE RIGHT ENGINE BLEED AIR LEAK LIGHT ILLUMINATED.  CREW FOLLOWED PROCEDURES AND SHUT DOWN THE RIGHT ENGINE.  AIRCRAFT DIVERTED TO MNT AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT NACELLE AND WING ROOT LEAK SENSOR AT FAULT CAUSING A FALSE WARNING.  THE LEAK SENSOR LOOP WAS REPLACED.  SYSTEM TESTED GOOD AND AIRCRAFT RETURNED TO SERVICE.  (M)
